# SDR AALA200803205

- Difficulty date: December 30, 2008
- Submitted: March 23, 2009
- Operation: Air carrier
- Aircraft: N774AN
- Make and model: Boeing 777223
- Aircraft serial: 29581
- Aircraft time: 40,555 hours
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 0202365001
- Condition: Broken
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NRT - EMERGENCY LIGHT AT FIRST CLASS CLOSET DOOR HAS BROKEN LENS.  REPLACED LENS.  SYSTEM GROUND CHECKED NORMAL OPERATION.
